Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online
Ask a Urologist   »  

Frequent urination with pain and burning sensation. On antibiotic and amikacin. Right medication?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hi doctor, i got symptoms frequent urination, pain & burning sensation and unable to stop/hold urine flow in feb-13. i have taken a antibiotic Levoday for 7 days and that cured. again in march i got the same symtoms and i am still suffering from the symtomps again. I am unable to stand and walk freely due to hte continous tendency to urinate. the symtopm will be htere only for some times in the day. i visited doctor and done Urine test and culture which confirmed uti with 0000 count. doctor gave amikacin 750mg for 1 week. 1st 5 days very relief but from 6th day again it started...still suffering from the symtoms. doctor suggested to do a CT to further investicate.... what might be the problem...? I am married and recently we planned for baby, but this problem started..will this effect the chances ....
Posted Mon, 22 Apr 2013 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 8 minutes later
Welcome to the forum.
You suffer from repeated attack of UTI.
You are in the right line of treatment, i feel.
To look at possible reasons for repeated infection like block in the urinary tract or stone, CT should give a clue.
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor